# SDR DALA2019082875015

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 59,991 hours, 19,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Damaged
- Location: L2 Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK RELEASE ON 2 L DOOR IS STUCK IN THE UP POSITION. R/R HOLD OPEN LOCK UPPER COLLAR IAW B757 52-11.
